# SDR USAA920081753

- Difficulty date: September 28, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 43,334 hours, 18,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 343 - PHX - FWD FLT ATTENDANT FLASHLIGHT STOPPED CHARGING.  MX REMOVED AND REPLACED THE FWD FLT ATTENDANT FLASHLIGHT BATTERY. OPS CHECK GOOD.
